# SDR AU960141

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm GA7
- Engine: Lyc O320D1D
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 8120404
- Condition: Failed
- Location: Magneto
- Component: Slick, 4150
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO BEARING FAILED - AD/ELEC/18 AMDT3 HAS NOT BEEN COMPLIED  WITH - PERSONNEL/MAINTENANCE ERROR - SEE MDR 96/0142 FOR SIMILAR DEFECT
